# SDR QXEA9500257

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC582
- System (JASC): 2430 · DC Generating System
- Part: Current Limiter
- Part number: AM363C524
- Condition: Loose
- Location: Cockpit
- Component: Swrngn
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDX - AIRCRAFT RETURNED TO FIELD DUE TO ELECTRICAL SMELL IN COCKPIT.  FOUND 225 AMP CURRENT LIMITER NUT WAS LOOSE AND LIMITER SHOWED SIGNS OF HEAT.  CURRENT LIMITER WAS REPLACED AND MOUNTING POINT WAS CHECKED FOR DAMAGE, NONE NOTED.  LIMITER OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
